Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An intrinsic characterization for zero-diagonal operators

Authors: Peng Fan and Che Kao Fong
Journal: Proc. Amer. Math. Soc. 121 (1994), 803-805
MSC: Primary 47A99; Secondary 47B99
MathSciNet review: 1185279
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to present the following intrinsic characterization for zero-diagonal operators.

Theorem. An operator T has a zero diagonal if and only if $ {\text{tr}}\operatorname{Re} ({e^{i\theta }}) + = {\text{tr}}\operatorname{Re} {({e^{i\theta }}T)_ - }$ for all $ \theta ,0 \leq \theta < 2\pi $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A99, 47B99

Retrieve articles in all journals with MSC: 47A99, 47B99

Additional Information

PII: S 0002-9939(1994)1185279-0
Keywords: Zero diagonal operators, trace, trace-class operators
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia